×

On the asymptotic behaviour at infinity of solutions in linear elasticity. (English) Zbl 0491.73008


MSC:

74B05 Classical linear elasticity
74G50 Saint-Venant’s principle
74B99 Elastic materials
74H99 Dynamical problems in solid mechanics
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] R. A. Toupin, Saint-Venant’s principle. Arch. Rational Mech. Anal., 1965, 18, no. 2, 83–96. · Zbl 0203.26803
[2] J. K. Knowles, On Saint-Venant’s Principle in the two dimensional theory of elasticity. Arch. Rational Mech. Anal., 1966, 21, 1–22.
[3] O. A. Oleinik & G. A. Yosifian, Saint-Venant’s Principle in plane elasticity and boundary value problems for the biharmonic equation in unbounded domains. Sibirski Mat. Journ., 1978, v. 19, no. 5, 1154–1165.
[4] O. A. Oleinik & G. A. Yosifian, A mixed boundary value problem for the system of elasticity and Saint-Venant’s Principle. Collection of papers ”Complex analysis and its applications”. Moscow, Nauka, 1977. · Zbl 0381.35068
[5] G. Fichera, Remarks on Saint-Venant’s Principle. Collection of papers Complex analysis and its applications, Moscow, Nauka, 1977.
[6] N. Weck, An explicit Saint-Venant’s Principle in three-dimensional elasticity. Lect. Notes in Math. 564, 1976, 518. · Zbl 0352.73013
[7] O. A. Oleinik & G. A. Yosifian, On singularities at the boundary points and uniqueness theorems for solutions of the first boundary value problem of elasticity. Comm. in Part. Diff. Eqs., 1977, v. 2, no. 9, 937–969. · Zbl 0381.35068
[8] O. A. Oleinik, G. A. Yosifian, & I. N. Tavkhelidze, On the asymptotic behaviour of solutions of the biharmonic equation in a neighbourhood of nonregular boundary points and at infinity. Trudi Moscow Math. Society, v. 42, 1980, 160–175.
[9] I. Kopacek & O. A. Oleinik, On the asymptotic properties of solutions of the system of elasticity, Uspehi Mat. Nauk, 1978, v. 33, no. 5, 189–190.
[10] O. A. Oleinik, G. A. Yosifian, & I. N. Tavkhelidze, Estimates of solutions of the biharmonic equation near nonregular boundary points and at infinity. Uspehi Mat. Nauk, 1978, v. 33, no. 3, 181–182.
[11] A. L. Goldenweiser, Theory of thin elastic shells, 2nd edition, Nauka, Moscow, 1976. · Zbl 0060.42103
[12] M. I. Gusein-Zade, On the plane problem of elasticity in a semi-strip. Prikladnaja Mat. i Mech., v. 41, no. 1, 1977, 124–133.
[13] G. P. Panasenko, Higher order asymptotics of solutions of equations with rapidly oscillating coefficients. Dokladi AN SSSR, v. 240, no. 6, 1978, 1293–1296.
[14] O. A. Oleinik & G. A. Yosifian, On the behaviour at infinity of solutions of second order elliptic equations in domains with non-compact boundaries. Matem. Sbornik 1980, 112 (154), no. 4, 588–610.
[15] G. Fichera, Existence theorems in elasticity. Handbuch der Physik, Band VI/a2. Springer-Verlag. · Zbl 0317.73008
[16] L. Hörmander, Linear differential operators. Springer-Verlag, 1963.
[17] L. V. Kantorovich & G. P. Akilov, Functional Analysis. Moscow, Nauka, 1977.
[18] P. P. Mosolov & V. P. Miasnikov, A proof of Korn’s inequality, Dokladi AN SSSR, v. 201, no. 1, 1971, 36–39.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.